# SDR AALA202412165376

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 64,102 hours, 26,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CENTER WING BOX FORWARD SPAR UPPER SHEAR FITTING LOCATED AT BS 540 AND LBL 6.14 WORN. REPLACED SHEAR FITTING PER AARD 57-14-00-1 REPAIR 1. THIS ACCOMPLISHES BOEING SB-737-57-1309.
